Abstract:
Using the Fourier series method, we generalize results characterizing the behavior of the integral logarithmic means of Blaschke products of arbitrary order for meromorphic functions.
Citation:
V. V. Eiko, A. A. Kondratyuk, “Integral logarithmic means of Blaschke products”, Mat. Zametki, 64:2 (1998), 199–206; Math. Notes, 64:2 (1998), 170–176
This publication is cited in the following 4 articles:
Gagik Mikayelyan, Feliks Hayrapetyan, “Blaschke products of given quantity index for a half-plane”, Armen.J.Math., 12:2 (2022), 1
Mikayelyan V G., Hayrapetyan V F., “Blaschke Products of Given Quantity Index For a Half-Plane”, Armen. J. Math., 12:2 (2020), 1–8
Betsakos D., Kelgiannis G., Kourou M., Pouliasis S., “On the Asymptotic Behavior of Condenser Capacity Under Blaschke Products and Universal Covering Maps”, Proc. Amer. Math. Soc., 147:7 (2019), 2963–2973
G. V. Mikaelyan, F. V. Hayrapetyan, “On integral logarithmic means of Blaschke products for a half-plane”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:3 (2018), 166–171